# SDR AALA202304068570

- Difficulty date: April 2, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A320*
- Aircraft serial: 1724
- Aircraft time: 68,389 hours, 26,059 cycles
- Engine: Cfmint CFM565B3P
- Engine time: 26,898 hours, 11,953 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 645717
- Condition: Stalled
- Location: Zone 400 - Nac/P
- Part time: 26,898 hours, 11,953 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: M, O
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO SJU. DURING CLIMB AN ECAM ALERT FOR EGT EXCEEDANCE DISPLAYED FOR THE #2 ENGINE FOLLOWED BY A BANG AND A COMPRESSOR STALL. THE AIRCRAFT LANDED SAFELY AT SJU WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
